I can't even begin to tell you how fustrated I have been. I finally got my period 21 days late (my body has been stressed due to knowing I will be starting IVF treatment). I went for blood and sono this morning expecting a call this afternoon from the nurse to tell me to start my meds. Well, I got my call (not from the nurse) and she told me that my estrogen level is too high to start the injections. My period started yesterday. I remember that I was told that the meds haveto be at the beginning of your period and no later than the 3rd day! So, this girl who called me from the doctors office told me that I have-to take a re-test on Friday to see if the levels went down. She said that the estrogen level may have something to do with the cyst that is on my ovary? I never heard of this.
Has anyone ever had an estrogen level problem and couldn't start their meds? I mean, isn't there meds to take to control estrogen level? I don't understand what's happening here. Is this common?
Any answers would be very helpful. Thank you for listening..